# SDR MASA98167

- Difficulty date: August 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- System (JASC): 5260 · Entrance Stairs
- Part: Latch
- Part number: 101514076011
- Condition: Dirty
- Location: Airstair Door
- Component: 1294000441
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HII/IFP - FLT 5021 - CAPTAIN CLOSED MAIN PASSENGER DOOR AND NOTED THE CABIN DOOR ANNUNCIATOR STAYED ILLUMINATED.  FURTHER INVESTIGATION SHOWED THE PASSENGER DOOR WAS NOT LOCKING PROPERLY.  AIRCRAFT FERRIED TO PHX WHERE THE DOOR LATCH MECHANISM WAS CLEANED AND LUBED.  OPS CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.  (X)
